# SDR UIEA2022021500134

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFING - SKIN, RH WING INBD AILERON TE OUTBD CAP.( PERFORM PERMANENT REPAIR AT RH WING INBD AILERSON TE OUTBD CAP. REPAIR PROCESS REFER TO EGAT J/C ATTACHING SHEET NO 0345885. CONDITION CHECK IS SATISFACTORY. )
